# SDR ASAA2023093045377

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 35,736 hours, 11,156 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heater
- Part number: 457311382
- Part serial: DK275216
- Condition: Leaking
- Location: Nr 1 Fuel Servo
- Part time: 33,587 hours, 10,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG FUEL HEATER IS LEAKING FUEL. GROUNDED - YES. REMOVED DRAIN PLUG & DRAINED FUEL FROM #1 ENG FUEL FILTER COVER. INSTALLED NEW O-RING & INSTALLED DRAIN PLUG & SAFETIED PER B737-900 AMM 73-11-07. WHILE INSTALLING FUEL HEATER SERVO, IB CTR STUD WAS PULLING OUT WHILE TORQUING NUT. REMOVED FUEL HEATER SERVO. REMOVED OIL/FUEL HEAT EXCHANGER. INSTALLED SERVICABLE OIL/FUEL HEAT EXCHANGER. INSTALLED SERVICEABLE FUEL HEATER SERVO. REF AMM 73-11-07-400-801-F00 AND AMM 79-21-02-400-801-F00. IDLE LEAK CHECK TEST 3A PERFORMED AND NO LEAKS WERE NOTED REF AMM 71-00-00. ETOPS SIGNIFICANT SYSTEM AND COMPONENTS REF ETOPS MANUAL E07-00-03 73-11, 73-11-07, 79-21 AND 79-21-02. ETOPS SIGNIFICANT SYSTEM OPS CHECK GROUND VERIFICATION SATISFACTORY.
